Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

  Winter-Spring, 2001
  Volume  2
  Number 1

 
Research Center of 
  Applied Mathematics


 SJAM Winter-Spring 2001, Volume 2 - Number 1

Checking a practical asymptotic stability for an interval matrix

Ay■e Bulgak  

Research Centre of Applied Mathematics, Selšuk University, Konya, Turkey
email : abulgak@selcuk.edu.tr

Received: January 11, 2001
 

Summary
In this paper we investigate an algorithm for checking a practical asymptotic stability for an interval matrix.
 

Key words
an interval matrix, asymptotic stability, quality of asymptotic stability
 

Mathematics Subject Classification (1991): 65F30, 65G10, 15A18
 

 Article in PS format (107 kb)  Article in ZIP format (40 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]